• Tab. Delisprin-75mg

Tab. Delisprin-75mg

Requires Prescription
strip of 14 tablets
Generic Name: Aspirin
25 Ratings
Rs. 6.58

Additional Information

No Additional Information

Information about Tab. Delisprin-75mg

Each tablet contains the active ingredient Aspirin 75 mg which is a non-steroidal anti-inflammatory drug (NSAID). Aspirin (acetylsalicylic acid) belongs to a group of medicines called antiplatelet agents that help prevent your blood cells sticking together and forming a blood clot.This lowers the chance of heart attack or stroke.

 

Benifits:

Delisprin is used to prevent prevention of heart attack and stroke. It decreases the chances of having another heart attack or stroke from a disease related to your heart or blood vessels.

Direction to Use

Swallow the tablets whole with water after food. Do not cut, crush or chew them as this will damage the special coating. If the coating is damaged the tablets are more likely to irritate your stomach.

Side Effects

Gastrointestinal irritation, Nausea, Vomiting, Dyspepsia, Gastritis, Bleeding disorder, Low blood platelets, Gastric erosion, Gastric ulcer

Delisprin is not intended for children under 16 years of age. There is a risk of Reye's syndrome when it is taken by children. Reye's syndrome is a very rare disease that can be fatal.

Alternative Products
strip of 14 tablets
Aspirin
Usv Ltd
Rs. 7.28
Similar Products
Ibuprofen + paracetamol
Rs. 32
Sodium Chloride
Rs. 52
strip of 14 tablets
Rosuvastatin
Rs. 448
Ondansetron
Rs. 72.14
strip of 10 tablets
Calcium dobesilate monohydrate
Rs. 216
strip of 6 tablets
Pinaverium bromide
Rs. 204.78
strip of 30 tablets
Rs. 195
Metro Hospital
For Doctor's Consultation Contact: +977 1 4721515. Metro Kathmandu Hospital